# SDR ASAA2014052307912

- Difficulty date: May 23, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 24,397 hours, 7,483 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND FAULT ON EEC NR 1 ENGINE, MESSAGE 73-31071.  THE FUEL FILTER SIGNALS DISAGREE.  ACFT GROUNDED.  ACCOMPLISHED T/C 78273000 NO FAULTS FOUND.
